# SDR AMWA78291

- Difficulty date: July 6, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N127ZV
- Make and model: Beech 1900D
- Aircraft serial: UE127
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW OBSERVED THE PAX DOOR ANNUNICATOR ILLUMINATE INTERMITTENTLY WITH PAX DOOR CLOSED. THE AIRCRAFT LANDED WITH OUT FURTHER INCIDENT. MAINTENANCE WAS CALLED AND CLEANED AND RE-RIGGED THE MICRO SWITCHES ON THE DOOR. OPS CHECKED NORMAL.
